MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BLADE,MINI,INCISOR,2.9MM,DSPL 6/BX; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. BLADE,MINI,INCISOR,2.9MM,DSPL 6/BX; SAW, POWERED, AND ACCESSORIES
Catalog Number 7209065
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the device was not working due to it did not cut.A significant delay was reported.Is unknown if a backup device was available and no patient injuries were reported.
 
Additional Manufacturer Narrative
Additional information was received from reporter stating that no significant delay in the procedure was reported.Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
BLADE,MINI,INCISOR,2.9MM,DSPL 6/BX
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8646961
Report Number1219602-2019-00625
Device Sequence Number2173117
Product Code HAB
UDI-Device Identifier03596010463043
UDI-Public03596010463043
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7209065
Device Lot Number50747279
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight75